MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® PEDIATRIC CATH KIT; PEDIATRIC CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® PEDIATRIC CATH KIT; PEDIATRIC CATHETER
Catalog Number 0035640
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer had an issue with davol pediatric catheter kit.A few staff have stated that the tube was too lose for the opening of the collection tube.So, the tube that was inserted into the patient, the size of the french seemed to be not correct for the size of the collection tube.Also stated that they ordered what they thought were strep kits using the code for the promotion, but got covid tests.Per follow up via phone on 06sep2023, the staff just stated that something was different, and the handling of the tube was difficult compared to how it usually was.Per additional information received on 07sep2023, all reported information was captured from the customer.The issue they had was with the fitting of the tube from what was initially reported.
 
Event or Problem Description
It was reported that the customer had an issue with davol pediatric catheter kit.A few staff have stated that the tube was too lose for the opening of the collection tube.So, the tube that was inserted into the patient, the size of the french seemed to be not correct for the size of the collection tube.Also stated that they ordered what they thought were strep kits using the code for the promotion, but got covid tests.Per follow up via phone on 06sep2023, the staff just stated that something was different, and the handling of the tube was difficult compared to how it usually was.Per notification from ucc on 07sep2023, all reported information was captured from the customer.The issue they had was with the fitting of the tube from what was initially reported.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual evaluation of the returned sample noted four opened (without original packaging), pediatric catheter kits.Visual inspection of the sample noted all four of the peds cath kit fit tightly in the collection tube and was measured (8fr).As the reported event is unconfirmed a dhr review is not required.However, a dhr was completed before unconfirming the event as the reported event is unconfirmed a labeling review is not required.Correction: h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "inlet port of the cap / catheter (fr.) thickness out of specification".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿indications: bladder catheterization is performed when a sterile urine sample is needed and a clean catch specimen cannot be obtained.Warnings: the catheter should never be forced if resistance is felt.Trauma to the bladder (false passage) can be prevented by adequately lubricating the catheter and stretching the penis to straighten the urethra.Sterile: sterile unless package is opened or damaged.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer had an issue with davol pediatric catheter kit.A few staff have stated that the tube was too lose for the opening of the collection tube.So, the tube that was inserted into the patient, the size of the french seemed to be not correct for the size of the collection tube.Also stated that they ordered what they thought were strep kits using the code for the promotion, but got covid tests.Per follow up via phone on (b)(6) 2023, the staff just stated that something was different, and the handling of the tube was difficult compared to how it usually was.Per additional information received on 07sep2023, all reported information was captured from the customer.The issue they had was with the fitting of the tube from what was initially reported.

Brand Name
DAVOL® PEDIATRIC CATH KIT
Common Device Name
PEDIATRIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17745327
Report Number1018233-2023-06775
Device Sequence Number20153905
Product Code FFH
UDI-Device Identifier00801741045851
UDI-Public(01)00801741045851
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number0035640
Device Lot NumberNGHQ1280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/10/2023
12/21/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/12/2023
12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown